Equi-distribution over descent classes

R.M. Adin, F. Brenti, Y. Roichman

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Abstract

A classical result of MacMahon shows that the length function and the major index are equi-distributed over the symmetric group. Foata and Schützenberger gave a remarkable refinement and proved that these parameters are equi-distributed over inverse descent classes, implying bivariate equi-distribution identities. Type B analogues of these results, refinements and consequences are given in this paper.
Original languageAmerican English
Title of host publication16th Conference in Formal Power Series and Algebraic Combinatorics
Publisherelectronic
StatePublished - 2004

Bibliographical note

Journal of Combinatorial Theory, Series A
Volume 113, Issue 6, August 2006, Pages 917–933;
Place of conference:University of British Columbia, Vancouver B. C., Canada.

Fingerprint

Dive into the research topics of 'Equi-distribution over descent classes'. Together they form a unique fingerprint.

Cite this